2019
Том 71
№ 11

All Issues

Konoplitskaya D. N.

Articles: 2
Article (Ukrainian)

Asymptotic solution of the cauchy problem with an initial jump for differential equations with a small parameter in the derivative

Konoplitskaya D. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 138–142

Article (Ukrainian)

Asymptotic form of the solution of cauchy's problem for an equation with slowly varying coefficients

Konoplitskaya D. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 116–119